IJPAM: Volume 99, No. 1 (2015)
BIANCHI TYPE SPACE-TIME WITH PERFECT FLUID
Department of Mathematics
Birla Institute of Technology and Science-Pilani
Hyderabad, 500078, INDIA
Abstract. In this paper, the problem of diagonal Bianchi type space-time is investigated in scale invariant theory with dark energy. The matter field is considered in the form of perfect fluid. The field equations for scale invariant theory has been solved by applying a variation law for generalized Hubble's parameter (Nuovo Cimento B 74:182, 1983). The gauge function depends on time coordinate only (Dirac gauge). The cosmological model is constructed, its physical and kinematical properties are discussed.
Received: November 7, 2014
AMS Subject Classification: 83F05
Key Words and Phrases: space-time, scale invariant, Dirac gauge, dark energy, Hubble parameter
Download paper from here.
DOI: 10.12732/ijpam.v99i1.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 109 - 121
SPACE-TIME WITH PERFECT FLUID%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.